# SDR DALA2023081106562

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 24,445 hours, 9,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8675154) DURING SERVICE CHECK FOUND EMERGENCY EXIT SIGN INOP AT OVERWING EXIT. REMOVED AND REPLACED BATTERY PACK M1695 IAW B737 AMM 33-51.
